Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hereditary D-property of function spaces over compacta


Author: Raushan Z. Buzyakova
Journal: Proc. Amer. Math. Soc. 132 (2004), 3433-3439
MSC (2000): Primary 54C35, 54D20, 54C60
Published electronically: May 20, 2004
MathSciNet review: 2073321
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $X$ is compact then every subspace of $C_p(X)$ is a $D$-space in the sense of E. van Douwen, which positively answers Matveev's question. A connection between the $D$-property and Baturov's and Grothendieck's classical theorems about function spaces over compacta is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C35, 54D20, 54C60

Retrieve articles in all journals with MSC (2000): 54C35, 54D20, 54C60


Additional Information

Raushan Z. Buzyakova
Affiliation: Department of Mathematics, Brooklyn College, Brooklyn, New York 11210
Email: RaushanB@brooklyn.cuny.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07472-6
PII: S 0002-9939(04)07472-6
Keywords: $C_p(X)$, $D$-space
Received by editor(s): April 21, 2003
Received by editor(s) in revised form: July 31, 2003
Published electronically: May 20, 2004
Additional Notes: The author’s research was supported by PSC-CUNY grant 64457-00 33.
Dedicated: To my teacher Alexander Arhangel’skii for his $65^{th}$ birthday
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society